MAUDE Adverse Event Report: UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY

UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY
Model Number VERSION 1.0
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Jam (2983)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, an image was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 08/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that during a recanalization procedure, the wire was allegedly sucked back into the device during the run.It was further reported that the post angiogram showed a dissection of the vessel wall, which was due to the device being run in the subintimal plane and the wire being sucked back into the device, which caused this damage to the vessel wall.Reportedly, a covered stent was placed to fix the dissection.The patient was safe and stable.
 
Additional Manufacturer Narrative
H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing-related cause for this event.Investigation summary: the sample was not returned for evaluation.However pictures/videos were provided for review.A physical investigation was not possible.The user report contains information regarding catheter mechanical jam.After review of the provided images there were not sufficient information to confirm mechanical jam.Therefore, the investigation is inconclusive for the reported issue.A clear root cause could not be identified but a blockage of the catheter represents a known inherent risk.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 08/2024), g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
UNKNOWN
BR 
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17076914
Report Number3008439199-2023-00093
Device Sequence Number2212945
Product Code MCW
UDI-Device Identifier07640142810575
UDI-Public(01)07640142810575
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSION 1.0
Device Catalogue Number80236
Device Lot Number221512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown